MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and observed that defibrillation charge is incomplete on their device.After replacing the battery, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.A cause of the reported issue could not be determined.
 
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation stryker observed that defibrillation charge is incomplete on their device.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section h6 results code grid of initial mdr indicates: operational problem identified section h6 results code grid of initial mdr should indicate: energy storage system problem section h6 conclusion code grid of initial mdr indicates: cause not established section h6 conclusion code grid of initial mdr should indicate: cause traced to component failure section h11 additional mfg narrative of initial mdr indicates: a stryker service representative performed an initial evaluation of the customer¿s device and observed that defibrillation charge is incomplete on their device.After replacing the battery, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.A cause of the reported issue could not be determined.Section h11 additional mfg narrative of initial mdr should indicate: a stryker service representative performed an initial evaluation of the customer¿s device and observed that defibrillation charge is incomplete on their device.After replacing the battery, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.A cause of the reported issue was determined to be due to the faulty battery.

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key18648831
Report Number0003015876-2024-00269
Device Sequence Number7084094
Product Code MKJ
UDI-Device Identifier00883873814185
UDI-Public00883873814185
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-000006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown